Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 2

Issues

On coefficients of Kapteyn-type series

Dragana Jankov / Tibor Pogány
Published Online: 2014-05-08 | DOI: https://doi.org/10.2478/s12175-014-0213-y

Abstract

Quite recently Jankov and Pogány [JANKOV, D.—POGÁNY, T. K.: Integral representation of Schlömilch series, J. Classical Anal. 1 (2012) 75–84] derived a double integral representation of the Kapteyn-type series of Bessel functions. Here we completely describe the class of functions Λ = {α}, which generate the mentioned integral representation in the sense that the restrictions $\alpha |_\mathbb{N} = (\alpha _n )_{n \in \mathbb{N}} $ is the sequence of coefficients of the input Kapteyn-type series.

MSC: Primary 40H05, 33C10; Secondary 40A30

Keywords: Kapteyn series of Bessel functions; Kapteyn-type series; integral representation

  • [1] ANDREWS, G. E.— ASKEY, R.— ROY, R.: Special Functions. EncyclopediaMath. Appl. 71, Cambridge University Press, Cambridge, 1999. Google Scholar

  • [2] BARICZ, Á.— JANKOV, D.— POGÁNY, T. K.: Integral representation of first kind Kapteyn series, J. Math. Phys. 52 (2011), Article ID 043518. Web of ScienceCrossrefGoogle Scholar

  • [3] CITRIN, D. S.: Optical analogue for phase-sensitive measurements in quantum-transport experiments, Phys. Rev. B 60 (1999), 5659–5663. http://dx.doi.org/10.1103/PhysRevB.60.5659CrossrefGoogle Scholar

  • [4] DOMINICI, D.: A new Kapteyn series, Integral Transforms Spec. Funct. 18 (2007), 409–418. http://dx.doi.org/10.1080/10652460701320695CrossrefGoogle Scholar

  • [5] DOMINICI, D.: An application of Kapteyn series to a problem from queueing theory, Proc. Appl. Math. Mech. 7 (2007), 2050005–2050006. http://dx.doi.org/10.1002/pamm.200700149CrossrefGoogle Scholar

  • [6] DOMINICI, D.: On Taylor series and Kapteyn series of the first and second type, J. Comput. Appl. Math. 236 (2011), 39–48. http://dx.doi.org/10.1016/j.cam.2011.03.007CrossrefWeb of ScienceGoogle Scholar

  • [7] EISINBERG, A.— FEDELE, G.— FERRISE, A.— FRASCINO, D.: On an integral representation of a class of Kapteyn (Fourier-Bessel) series: Kepler’s equation, radiation problems and Meissel’s expansion, Appl. Math. Lett. 23 (2010), 1331–1335. http://dx.doi.org/10.1016/j.aml.2010.06.026CrossrefWeb of ScienceGoogle Scholar

  • [8] JANKOV, D.— POGÁNY, T. K.: Integral representation of Schlömilch series, J. Classical Anal. 1 (2012), 75–84. Google Scholar

  • [9] JANKOV, D.— POGÁNY, T. K.— SÜLI, E.: On the coefficients of Neumann series of Bessel functions, J. Math. Anal. Appl. 380 (2011), 628–631. http://dx.doi.org/10.1016/j.jmaa.2011.02.065CrossrefGoogle Scholar

  • [10] KAPTEYN, W.: Recherches sur les functions de Fourier-Bessel, Ann. Sci. Éc. Norm. Supér. (4) 10 (1893), 91–120. Google Scholar

  • [11] KAPTEYN, W.: On an expansion of an arbitrary function in a series of Bessel functions, Messenger of Math. 35 (1906), 122–125. Google Scholar

  • [12] LANDAU, L.: Monotonicity and bounds on Bessel functions. In: Proceedings of the Symposium on Mathematical Physics and Quantum Field Theory, Berkeley, California (2000), 147–154 (Electronic); Electron. J. Differ. Equ. Conf. 4, Southwest Texas State University, San Marcos, TX, 2000. Google Scholar

  • [13] LERCHE, I.— SCHLICKEISER, R.— TAUTZ, R. C.: Comment on a new derivation of the plasma susceptibility tensor for a hot magnetized plasma without infinite sums of products of Bessel functions, Physics of Plasmas 15 (2008), Article ID 024701. Web of ScienceCrossrefGoogle Scholar

  • [14] LERCHE, I.— TAUTZ, R. C.: A note on summation of Kapteyn series in astrophysical problems, Astrophys. J. 665 (2007), 1288–1291. http://dx.doi.org/10.1086/520110Web of ScienceCrossrefGoogle Scholar

  • [15] LERCHE, I.— TAUTZ, R. C.: Kapteyn series arising in radiation problems, J. Phys. A 41 (2008), Article ID 035202. Google Scholar

  • [16] LERCHE, I.— TAUTZ, R. C.— CITRIN, D. S.: Terahertz-sideband spectra involving Kapteyn series, J. Phys. A 42 (2009), Article ID 365206. Google Scholar

  • [17] MARSHALL, T. A.: On the sums of a family of Kapteyn series, Z. Angew. Math. Phys. 30 (1979), 1011–1016. http://dx.doi.org/10.1007/BF01590498CrossrefGoogle Scholar

  • [18] NIELSEN, N.: Recherches sur les séries de fonctions cylindriques dues á C. Neumann et W. Kapteyn, Ann. sci. de l’École Norm. Sup. 18 (1901), 39–75. Google Scholar

  • [19] PLATZMAN, G. W.: An exact integral of complete spectral equations for unsteady onedimensional flow, Tellus 4 (1964), 422–431. http://dx.doi.org/10.1111/j.2153-3490.1964.tb00179.xCrossrefGoogle Scholar

  • [20] SCHOTT, G. A.: Electromagnetic Radiation and the Mechanical Reactions Arising From It, Being an Adams Prize Essay in the University of Cambridge, Cambridge University Press, Cambridge, 1912. Google Scholar

  • [21] SHALCHI, A.— SCHLICKEISER, R.: Cosmic ray transport in anisotropic magnetohydrodynamic turbulence III. Mixed magnetosonic and Alfvènic turbulence, Astronom. Astrophys. 420 (2004), 799–808. http://dx.doi.org/10.1051/0004-6361:20034304CrossrefGoogle Scholar

  • [22] TAUTZ, R. C.— LERCHE, I.: A review of procedures for summing Kapteyn series in mathematical physics, Adv. Math. Phys. 2009 (2009), Article ID 425164. Web of ScienceGoogle Scholar

  • [23] THOMSON, J. J.: The magnetic properties of systems of corpuscles describing circular orbits, Philos. Mag. 6 (1903), 673–693. http://dx.doi.org/10.1080/14786440309463070CrossrefGoogle Scholar

  • [24] WATSON, G. N.: A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, 1922. Google Scholar

About the article

Published Online: 2014-05-08

Published in Print: 2014-04-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 2, Pages 403–410, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0213-y.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Xiaomei Xue, Zhengquan Li, Yongqiang Man, Song Xing, Yang Liu, Baolong Li, and Qiong Wu
Information, 2019, Volume 10, Number 4, Page 136

Comments (0)

Please log in or register to comment.
Log in